The spectrum of characters of ultrafilters on $\omega$

Tom 111 / 2008

Saharon Shelah Colloquium Mathematicum 111 (2008), 213-220 MSC: Primary 03E05, 03E17. DOI: 10.4064/cm111-2-5


We show the consistency of the statement: “the set of regular cardinals which are the characters of ultrafilters on $\omega $ is not convex”. We also deal with the set of $\pi $-characters of ultrafilters on $\omega $.


  • Saharon ShelahThe Hebrew University of Jerusalem
    Einstein Institute of Mathematics
    Edmond J. Safra Campus, Givat Ram
    Jerusalem 91904, Israel
    Department of Mathematics
    Hill Center, Busch Campus
    Rutgers, The State University of New Jersey
    110 Frelinghuysen Road
    Piscataway, NJ 08854-8019, U.S.A.

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek